# SDR HNAA2014110700308

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 64,494 hours, 72,368 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Horn Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR HORN HEAT CAUTION LIGHT ILLUMINATED IN FLIGHT.  SELECTED ELEVATOR LT HORN HEAT TO ALTERNATE POSITION.  GROUND RAN ACFT WITH CREW, SYSTEM OPS CHECKED GOOD IAW MM 30-16-00.  OK FOR SERVICE.
